Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 2

 
   

Some New Algorithms for Solving a System of General Variational Inequalities

PP: 557-564
doi:10.18576/amis/100216
Author(s)
Muhammad Aslam Noor, Khalida Inayat Noor, Awais Gul Khan, Rafia Latif,
Abstract
In this paper, we consider a new system of extended general variational inequalities involving six nonlinear operators. Using projection operator technique, we show that system of extended general variational inequalities is equivalent to a system of fixed point problems. Using this alternative equivalent formulation, some Gauss-Seidel type algorithms for solving a system of extended general variational inequalities are suggested and investigated. Convergence of these new methods is considered under some suitable conditions. Several special cases are discussed. Results obtained in this paper continue to hold for these problems. The ideas and techniques of this paper may stimulate further research in this field.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved